Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 7, Pages 507-511
http://dx.doi.org/10.1155/S0161171200002258

A theorem of Meir-Keeler type revisited

1Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics, Arignar Anna Govt. Arts College, Karaikal, (Pondicherry V. T.) 609605, India
3Department of Mathematics, Bradley University, Peoria, IL 61625, USA

Received 1 October 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. J. Cho, P. P. Murthy, and G. Jungck, “A theorem of Meir-Keeler type revisited,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 7, pp. 507-511, 2000. https://doi.org/10.1155/S0161171200002258.